# SDR AALA202402270602

- Difficulty date: December 8, 2023
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049200400
- Condition: Cracked
- Location: Cockit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAME CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA LEFT HAND SIDE FROM UPPER TENSION BOLT AT FR 2 AND Y0. REPAIRED FRAME PER EA 350076.
